Skip to Content

Brintellix - I have a problem with being angry, not depressed, did it help anyone with that?

Responses (3)

kaismama 22 Oct 2014

Anger is very often a symptom of depression.

RonMan 23 Oct 2014

It helps with anger, a common depression symptom, especially in men.

-RonMan

Sumo 24 Oct 2014

RonMan are you still on brintellix? Have talked to too many people on his site & can't remember if you were off or on. Assuming your on this site still so was wondering how you were doing. I'm on week 6. I'm doing okay. Not 100%. But better than anything else I've been on. Sue

RonMan 24 Oct 2014

I have been on Brintillex since March and I am not having any particular problems. Startup was not difficult, but I did have just a touch of the runs and nausea. They are totally gone now.

I still take Ativan for the occasional anxiety attack, but basically all is well. Oh, I do get a little morning sickness (sic) because I take it first thing, but I eat a banana or some other fruit and it is gone.

I like it better than Viibryd as there are no brain zaps. If I get enough sleep (meds for that of course), then I am stable and in great shape. Lack of sleep is the only variable that has caused me problems. Without it I get anxious and actually weepy. The Ativan take care of that within 30 minutes.

I hope that helps.

-RonMan

Sumo 24 Oct 2014

Thank you! You give me hope. Have had a lot of the trots. Dr wanted to put me up to 20mg on brint & I declined. Also took me off klonopin & back on Xanax .5 mg, 3@d. Depression is better but I still feel anxious. Probably lack of sleep. You think that's the brint? Thank you for your response. Sue

Sumo 24 Oct 2014

You need to check out any other drugs your taking. I took Claritin for 30 days. What you think would be a harmless drug turned me into a raging lunatic. Also was taking Prilosec at the same time. A lot of the side effects are the same. The only drug I was taking at that time was Xanax. I will never take another OTC drug without checking side effects first. Just bought Imodium because the brintellix was causing diarrhea. Check out the side effects on imodium. Some are lucky that nothing bothers them & then there's me. On week 6 of brintellix & so far I'm okay. There is a site called askapatient very interesting to see what others have experienced. Good luck, Sue

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions